Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Normal curvatures and Euler classes for polyhedral surfaces in $ 4$-space

Author: Thomas F. Banchoff
Journal: Proc. Amer. Math. Soc. 92 (1984), 593-596
MSC: Primary 57Q35; Secondary 53C40, 57R20
MathSciNet review: 760950
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using the approach of singularities of projections into lower dimensional spaces it is possible to define nonintrinsic local curvature quantities at each vertex of a polyhedral surface immersed in $ 4$-space which add up to the normal Euler number of the immersion. Related uniqueness results for lattice polyhedra have been established by B. Yusin.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57Q35, 53C40, 57R20

Retrieve articles in all journals with MSC: 57Q35, 53C40, 57R20

Additional Information

PII: S 0002-9939(1984)0760950-4
Keywords: Normal curvature, normal Euler class, singularities of projections, curvature for polyhedra, combinatorial formulas for characteristic classes
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia